# SDR ABXA020040

- Difficulty date: June 7, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 55,002 hours, 60,159 cycles
- System (JASC): 5700 · Wing Structure
- Part: Frame
- Part number: 99118777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1137 HAD 2 EACH CRACKS COMMON TO STIFFENERS AT 11 AND 1 O'CLOCK POSITIONS. REPLACED LEFT AND RIGHT FRAMES IAW DC-9 SRM 51-30-2 AND 51-30-5.
